Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Swelling on the roof of mouth, skipped heart beats, chest pain while breathing on eating after being sleep and food deprived. Cause?

I haven t slept in over 42 hours, I have taken three 50mg Vyvanses during the period. I have only aren t three eggs and a banana since yesterday morning. I went to eat some turkey out of my refrigerator and after I swallowed the deli meat the roof of my mouth instantly swelled up and it s a burning pain now and won t go away ! I also hear and feel my heart skip a few beats I feel like in the middle of my chest every so often, and in addition, when I breathe sometimes I will experience a pain in my chest lung region so severe that I can not take a full breath of air until the pain subsides completely. I am only 20 years old. What s going on with my body? I also have severe insomnia sometimes and can t sleep for days. Therefore this results in having a hard time waking up like a normal person for class in the morning...
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you are having a larger than recommended dose of vyvanse. This is the only explanation that can be given for all the symptoms that you are suffering. I recommend that you see your psychiatrist as soon as possible to help with these problems.

I hope this helps. Take care and have a nice day !
Answered: Tue, 5 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor